# SDR SWAA2022020869009

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 31,736 hours, 14,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS INOP ON THE AFT OUTSIDE AND INSIDE LIGHTS ; LEFT OVERWING EMERGENCY EXIT LIGHTS INOP ON THE AFT OTSIDE AND INSIDE LIGHTS / [01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK ON CHARGER ASSY M1670. OP?S CHECKS GOOD. REF AMM 33-51-06.
